# SDR REXA2012031400054

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 12,552 hours, 11,853 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL DID NOT RETRACT AFTER TAKEOFF, HAD NOSE GEAR DISAGREE WHEN GEAR SELECTED UP AND NOSE DOOR OPEN.  FOLLOWED NON-NORMAL CHECKLIST.  ADJUSTED NLG PROX SENSOR PS14GA PER 32-61-05 AMM.  OPS CHECK GOOD.
